# SDR CALA2022113003259

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 47,378 hours, 23,236 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HYD B SYS LOW PRESSURE ECAM ON BLUE QUANTITY.   ACCOMPLISHED INSPECTION CHECK OF BLUE HYD SYSTEM. NO LEAKS DETECTED, HYD RESERVOIR PRESSURE WITHIN THE LIMITS, ONLY FOUND B HYD ELEC PUMP CIRCUIT BREAKER TRIPPED, PUSHED IN AND NO OTHER FAULTS FOUND.
